# SDR AALA202504018103

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 31,113 hours, 12,832 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Condition: Faulted
- Location: Fuel Sys
- Part time: 1,242 hours, 555 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORT OF "CHECK FMC FUEL QUANTITY" MESSAGE ON FMC AND FUEL QUANTITY. ACCOMPLISHED BITE CHECK OF FQP, PER FIM 28-41-00-810-801 AND FMC, PER FIM 34-61-00-810-801. NO FAULTS NOTED FROM BOTH COMPUTERS. SUMPED ALL TANKS, NO SIGNIFICANT WATER NOTED USING RED DYE. STICKED ALL TANKS AND GOT AS FOLLOWS, ECAM SHOWS 8.07 15.26 8.43. PITCH -.5 ROLL .5, LH STICK 7 SHOWS 5.6 = 8231/ DEVIATION OF 161. RH STICK 8 SHOWS 2.2 = 8334/ DEVIATION OF 96. TOTAL DEVIATION OF 257. REMOVE AND REPLACED FQIS PROCESSOR, PER AMM 28-41-81, AS A PRECAUTIONARY MEASURE. OPERTIONAL CHECK GOOD. READINGS ARE THE SAME.
